On Semi-Symmetric Metric Connection in a Generalized (k,μ) Space Forms

Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2014, Vol 9, Issue 3

Abstract

In this paper we study some properties of curvature tensor on semi-symmetric metric connection in a generalized space forms. As a consequence of these results we investigate the conditions for a generalized space forms to be -projectively semi-symmetric, -projectively semi-symmetric and Ricci semi-symmetric with respect to semi-symmetric metric connection. In all these cases the manifold becomes an -Einstein manifold.

Authors and Affiliations

Shivaprasanna G. S , Y. B. Maralabhavi

Keywords

Related Articles

 Tripled Fixed Point for Compatible mappings in Partially Ordered Fuzzy Metric Spaces

 In this paper we prove a tripled coincidence point theorem for compatible mapping in fuzzy metric space. Our aim of this paper is to improve the result of "A. Roldan, J. M. Moreno, C. Roldan," Tripled fixed point t...

The Binet Forms for the Fibonacci and Lucas Numbers

The Binet forms for the well known Fibonacci and Lucas Sequences {Fn} and {Ln}are discussed, in detail, in this paper.

A Study of an Inflationary Inventory Model with Stock-Dependent Demand and Shortages

An inventory replenishment problem for a deteriorating item is considered over a finite time-horizon with shortages in all cycles and stock-dependent demand rate. The effects of inflation and time-value of money are also...

Vertex- Edge Dominating Sets and Vertex-Edge Domination Polynomials of Paths

Let G = (V, E) be a simple Graph. A set S  V(G) is a vertex-edge dominating set (or simplyve-dominating set) if for all edges e  E(G), there exist a vertex v  S such that v dominates e. In this paper, we study the con...

Effect of Shadow of the Earth Due to Solar Radiation Pressure, Magnetic Force and Earth’s Oblateness on the Non-Linear Oscillation of the System in a Circular Orbit of the Centre of Mass of the Systems

We have studied the non-linear oscillation of the system of the satellites connected by light, flexible and extensible cable under the influence of magnetic force, the shadow of the earth due to solar radiation pressure...

Download PDF file
  • EP ID EP115991
  • DOI -
  • Views 93
  • Downloads 0

How To Cite

Shivaprasanna G. S, Y. B. Maralabhavi (2014). On Semi-Symmetric Metric Connection in a Generalized (k,μ) Space Forms. INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY, 9(3), 173-188. https://europub.co.uk/articles/-A-115991